# SDR AALA202508062255

- Difficulty date: July 21, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,707 hours, 39,791 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 4 ELEVATOR ON LH HORIZONTAL STABILIZER. MAINTENCE REPLACED HINGE ARM 4 ELEVATOR ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
